Journal of Mathematical Sciences

, Volume 197, Issue 5, pp 688–697 | Cite as

To Quotient Divisible Group Theory. I

  • A. A. Fomin


Some basic theorems on quotient divisible Abelian groups are proved.


Abelian Group Prime Number Direct Decomposition Free Subgroup Torsion Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    U. Albrecht, S. Breaz, C. Vinsonhaler, and W. Wickless, “Cancellation properties for quotient divisible groups,” J. Algebra, 317, No. 1, 424–434 (2007).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    U. Albrecht, S. Breaz, and W. Wickless, “Purity and self-small groups,” Commun. Algebra, 35, No. 11, 3789–3807 (2007).CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    U. Albrecht and W. Wickless, “Finitely generated and cogenerated QD groups,” in: Rings, Modules, Algebras, and Abelian Groups, Lect. Notes Pure Appl. Math., Vol. 236, Marcel Dekker, New York (2004), pp. 13–26.Google Scholar
  4. 4.
    R. Beaumont and R. Pierce, “Torsion-free rings,” Illinois J. Math., 5, 61–98 (1961).MATHMathSciNetGoogle Scholar
  5. 5.
    S. Breaz, “Warfield dualities induced by self-small mixed groups,” J. Group Theory, 13, No. 3, 391–409 (2010).CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    S. Breaz and P. Schultz, “Dualities for self-small groups,” Proc. Am. Math. Soc., 140, 69–82 (2012).CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    A. L. S. Corner, “A note on rank and direct decompositions of torsion-free Abelian groups,” Proc. Cambridge Philos. Soc., 57, 230–233 (1961); 66, 239–240 (1969).Google Scholar
  8. 8.
    O. I. Davydova, “Rank-1 quotient divisible groups,” J. Math. Sci., 154. No. 3, 295–300 (2008).CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    S. Files and W. Wickless, “Direct sums of self-small mixed groups,” J. Algebra, 222, No. 1, 1–16.Google Scholar
  10. 10.
    A. A. Fomin, “Quotient divisible mixed groups,” Contemp. Math., 273, 117–128 (2001).CrossRefGoogle Scholar
  11. 11.
    A. A. Fomin, “A category of matrices representing two categories of Abelian groups,” J. Math. Sci., 154, No. 3, 430–445 (2008).CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    A. A. Fomin, “Quotient divisible and almost completely decomposable groups,” in: Models, Modules and Abelian Groups in Memory of A. L. S. Corner, Walter de Gruyter, Berlin (2008), pp. 147–168.Google Scholar
  13. 13.
    A. Fomin, “Invariants for Abelian groups and dual exact sequences,” J. Algebra, 322, No. 7, 2544–2565 (2009).CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    A. A. Fomin and W. Wickless, “Quotient divisible Abelian groups,” Proc. Am. Math. Soc., 126, 45–52 (1998).CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    L. Fuchs, “Notes on Abelian groups. I,” Ann. Univ. Sci., 2, 5–23 (1959).MATHGoogle Scholar
  16. 16.
    L. Fuchs, “Notes on Abelian groups. II,” Acta Math. Acad. Sci. Hung., 11, 117–125 (1960).CrossRefMATHGoogle Scholar
  17. 17.
    L. Fuchs, Infinite Abelian Groups, Vols. 1, 2, Academic Press, New York (1970, 1973).Google Scholar
  18. 18.
    P. A. Krylov and E. G. Pakhomova, “Abelian groups and regular modules,” Math. Notes, 69, No. 3–4, 364–372 (2001).CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    A. V. Tsarev, “The pseudo-rational rank of an Abelian group,” Sib. Math. J., 46, No. 1, 172–181 (2005).CrossRefMathSciNetGoogle Scholar
  20. 20.
    A. V. Tsarev, “Modules over the ring of pseudo-rational numbers and quotient divisible groups,” St. Petersburg Math. J., 18, No. 4, 657–669 (2007).CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    A. V. Tsarev, “Pseudo-rational rank of a quotient divisible group,” J. Math. Sci., 144, No. 2, 4013–4022 (2007).CrossRefMathSciNetGoogle Scholar
  22. 22.
    A. V. Tsarev, “The module of pseudo-rational relations of a quotient divisible group,” St. Petersburg Math. J., 22, No. 1, 163–174 (2011).CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    W. Wickless, “Direct sums of quotient divisible groups,” Commun. Algebra, 31, No. 1, 79–96 (2003).CrossRefMATHMathSciNetGoogle Scholar
  24. 24.
    A. V. Yakovlev, “Duality of the categories of torsion-free Abelian groups of finite rank and quotient divisible Abelian groups,” J. Math. Sci., 171, No. 3, 416–420 (2010).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Moscow Pedagogical State UniversityMoscowRussia

Personalised recommendations